# SDR CA150324001

- Difficulty date: March 9, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Bell 407
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Transmission
- Part number: 4070140006107
- Condition: Making Metal
- Location: Main Rotor
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) TRANSMISSION STARTED GENERATING METAL. PREFORMED INSPECTION AND FOUND TO BE SIGNIFICANT.  R & R TRANSMISSION.  METAL ONLY FOUND ON LOWER CHIP DETECTOR.
